# SDR HNAA2017111700375

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 42,166 hours, 38,984 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Broken
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOP EICAS WARNING MESSAGE. REPAIRED BROKEN WIRE UNDER TRIM CNLT PNL, NO FIX. R&R HOZ STAB CNTL UNIT OPS CK GOOD IAW AMM 27.40.01.00.801.A AND 27.40.00.400.801.A. ACFT OK FOR SERVICE.
